# SDR FDEA202406010760

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,420 hours, 28,146 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Part number: 148N371088
- Condition: Delaminated
- Location: Apu Containment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RH INSIDE WALL SKIN REPAIR DELAMINATED DOET 42-024. REPAIRED IAW SRM 51-70-10-2R AND EA F-5330-T0801330 FUSELAGE PLATES AND SKINS APU   COMPARTMENT SKIN DISBOND REPAIR, MAJOR REPAIR.
